# SDR SWIA20240515

- Difficulty date: May 15, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 48,176 hours, 31,900 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE DENTS,NICKS, GOUGES ,ON AFT FUSELAGE SKIN IN BETWEEN APPROX FS 1000 TO FS 1051 BETWEEN STR 21R AND STR 27 IN AREA OF GROUND A/C SERVICE DOOR.     (C-CHECK RO 8/22/2024)    REMOVED DAMAGE FROM EXTERNAL FUSELAGE SKIN AROUND GROUND AIRCONDITIONING SERVICE DOOR FROM FS1000 TO FS1051 BETWEEN STR21R AND STR27 IAW CRJ700 SRM 51-12-00-001-001-A01 AND REPLACED AFFECTED FASTENERS, WITH THE SAME TYPE AND SIZE AS ORIGINAL, RE-COUNTERSINKED AND WET INSTALLED REF CRJ700 REO 670-53-61-2320 REV -- DATE: 2024-07-13.COMPLIED WITH TASK 51-900-1002-SKY
